Eine Begründung der hyperbolischen Geometrie.

W. Klingenberg

Mathematische Annalen (1954)

  • Volume: 127, page 340-356
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klingenberg, W.. "Eine Begründung der hyperbolischen Geometrie.." Mathematische Annalen 127 (1954): 340-356. <http://eudml.org/doc/160382>.

author = {Klingenberg, W.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {340-356},
title = {Eine Begründung der hyperbolischen Geometrie.},
url = {http://eudml.org/doc/160382},
volume = {127},
year = {1954},

AU - Klingenberg, W.
TI - Eine Begründung der hyperbolischen Geometrie.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 340
EP - 356
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/160382
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.